MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH PRODUCT NOT IN LIST - IABP ACCESSORY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH PRODUCT NOT IN LIST - IABP ACCESSORY; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead wires were requested to be returned to getinge's national repair center (nrc) for failure investigation.A supplemental report will be submitted when additional information is provided.
 
Event or Problem Description
It was reported by a getinge clinical support specialist.During testing and verification of eight (8) sets of esis leads wires, two(2) sets of wires were bad.One of the bad wires belongs to initial issue reported in complaint (b)(4).Subsequently, at the end of testing, one (1) additional lead wire was found.Out of the eight esis lead wires tested, 5 good ones were attached to the iabps and the other 3 are part of the ones for a back up.Since two were bad are part of the back up stets, we were informed that they will be replaced.For the second bad esos fond, there was no patient involvement, and no adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The cable, ecg lead, or,5l,aami was returned to the manufacturer for further evaluation.A senior repair technician of the national repair center (nrc) inspected the lead cable with no visual damaged observed.The technician installed the leads into the ecg trunk cable and tested the leads to factory specifications.The technician verified the failure of the leads being defective.An ecg was not able to be established.The leads failed testing.The leads will be retained in the nrc per procedure.H3 other text : n/a.
 
Event or Problem Description
N/a.

Brand Name
PRODUCT NOT IN LIST - IABP ACCESSORY
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key11379412
Report Number2249723-2021-00407
Device Sequence Number3785962
Product Code DSP
UDI-Device Identifier10607567112251
UDI-Public10607567112251
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0012-00-1814-01
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer08/02/2021
02/16/2023
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date08/26/2021
02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown